... day) due to nerve damage and pain from a fractured Pelvis. I am suffering terrible adominal pain and have done for a few days now, I am currently on 50mg to 100mg a day and cannot sleep and have incredible mood swings. any ideas how long this will last ?
Until you stop altogether you're going to suffer these withdrawls. Once you stop then you'll go through the final withdralws for about 5 days. You're better off to stop cold turkey at the level you're at now. Also you run the risk of seizures while taking large amounts of tramadol (a very dangerous drug when abused).Hang in there and take it easy... Dave
I don't know what tramadol is. I have been on methadone for 5yrs and am slowly weaning off. I am down from 60mgs a day to 40mg. Every week I drop 10mg. I hope I can do it and if not i at least want to get to 10mgs a day and thats all. I suffer from chronic back and joint pain. Bad at times. tonight is one of the bad nights. Hang in there. U can do it...
yes, it will last indefinatley until you are completley off them. I know its easier said then done, believe me, i have been in your position more than i care to remember. Expert opinion has led me to beleive that weening your self down slowly is the best and safest way to go about it. My opinion is, that your only drawing a horrible experience out for a longer period of time.. i mean come on, as if 50mg a day is going to go even close to satisfying your bodys demand for what you were previously taking. If you go cold turkey it will be tough, mabe the toughest thing you have ever done, but when you come out the othe side, 10-14 days later, you will be glad you did it that way. but make no mistake, it will be damn hard.
So hard infact, that i suggest you take time off work, and make yourself scarce to your loved ones, as they will only want to help, but they could never know what you were going thru! Another suggestion is to Lightly Excersize as much as you can, eat as much carbohydrate rich foods as possible, nice hot baths, and plenty of rest, and if you cant sleep, rent out heaps of movies that you have always wanted to see, and pass the time that way... i really hopes this helps... good luck, and remember, no matter how bad your feeling at the time, its only a state of mind. you arent actually going to die, even though it feels like you are!
I am currently going through the exact same thing. I think Zydol is extremely nasty as I was first told that "IT" is non opioid and so much better for me than all the rest of the recognised pain killers. "YEH RIGHT"
I have been dropping one tablet each day and as I was on 600m a day, I have such a long way to go and as stated in other answers here I feel like "s". All I can say is I have been advised that slowly weaning off them is the best and safest way. Cold turkey is not good for your heart let alone the terrible withdrawal symptoms. I have found that very warm showers are helpful plus when I reduce a tablet I add one anti inflammable to "kinda" top up the remaining zydol, together they seem to assist with the original pain and also the horrible withdrawals. GOOD LUCK SOMETIMES LIFE SUCKS ! Remember..slowly is the only way !
I have been on Zydol and Tramadol SR for the past 2 years, I had shingles and suffered such bad pain from them I also have back pain due to nerve damage and arthritus, my tramadol is 200mg I have tried many a time to go off them but fail each time as the pain comes back with in a couple of hours if I do not that that pill... I then suffer panick attacks depression and mood swings I lose my cordination and become quite confused along with the pain so I head back to the doctor for more pills as the pain drives me crazy, I am now having server pain in my kidneys the pain is so bad I buckle over and can not straighten up till I have gone to the toilet, the pain in the kidneys is first thing of a morning it wakes me every day then I have to go to the loo ...
I am not one for drinking water but I have noticed that if I do drink water during the day the kidney pain is less, my doctor now tells me I have to have a few tests to see why I am having this kidney pain and he also said I have to drink at least 2 ltrs of water each day YUCK!! but I will try... I just wished I can go off these pills but I can not handle the effects I suffer if I do not take them it is like being a drug user but it is a legal prescribed drug!! why do the doctors put us on something like this if it has these side effects? there should be some other kind of pain relief pill that does not have this effect, since taking these i have suffered with skin problems, swelling of the eyes, very bad constipation, itchy eyes that drive you nuts, kidney pain so bad you can not stand up... I am willing to try anything to get off these pills so long as it stops the pain I have when I do not take them... my advice to anyone who is put on Zydol or Tramadol ... DO NOT TAKE THEM... ask for another opinion or another pain killer that will not have these effects on you..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 1 answer
I have just started zydol for pain in my right knee until I can have a replacement next year it lets
Posted 8 Jun 2011 • 1 answer
Posted 31 Mar 2012 • 3 answers
Posted 25 Jun 2012 • 3 answers
Posted 27 Jan 2013 • 1 answer